# SDR DALA2024050204892

- Difficulty date: April 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 63,349 hours, 32,944 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3117 - ATB - DUE TO DOOR FWD CARGO ECAM MESSAGE. CORRECTIVE ACTION: INDICATION FORWARDED TO MEL. LATER, REPLACED SENSOR 30WV. (LP 5290126)
